PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2000 | 164 | 3 | 253-293
Tytuł artykułu

Gaussian automorphisms whose ergodic self-joinings are Gaussian

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
 We study ergodic properties of the class of Gaussian automorphisms whose ergodic self-joinings remain Gaussian. For such automorphisms we describe the structure of their factors and of their centralizer. We show that Gaussian automorphisms with simple spectrum belong to this class.
 We prove a new sufficient condition for non-disjointness of automorphisms giving rise to a better understanding of Furstenberg's problem relating disjointness to the lack of common factors. This and an elaborate study of isomorphisms between classical factors of Gaussian automorphisms allow us to give a complete solution of the disjointness problem between a Gaussian automorphism whose ergodic self-joinings remain Gaussian and an arbitrary Gaussian automorphism.
Słowa kluczowe
Twórcy
  • Department of Mathematics and Computer Science, Nicholas Copernicus University, Chopina 12/18, 87-100 Toruń, Poland, mlem@mat.uni.torun.pl
autor
  • Laboratoire d'Analyse, Géométrie et Applications, UMR 7539, Université Paris-Nord & CNRS, Av. J.-B. Clément, 93430 Villetaneuse, France, parreau@math.univ-paris13.fr
  • Laboratoire de Probabilités, URA CNRS, Université Paris 6, Tour 56, 4 Place Jussieu, 75230 Paris Cedex 05, France
Bibliografia
  • [1] I. P. Cornfeld, S. V. Fomin and Ya. G. Sinai, Ergodic Theory, Springer, 1982.
  • [2] C. Foiaş et S. Strătilă, Ensembles de Kronecker dans la théorie ergodique, C. R. Acad. Sci. Paris Sér. A 267 (1968), 166-168.
  • [3] H. Furstenberg, Disjointness in ergodic theory, minimal sets and Diophantine approximation, Math. Systems Theory 1 (1967), 1-49.
  • [4] H. Furstenberg, Recurrence in Ergodic Theory and Combinatorial Number Theory, Princeton Univ. Press, Princeton, NJ, 1981.
  • [5] H. Furstenberg and B. Weiss, The finite multipliers of infinite ergodic transformations, in: Lecture Notes in Math. 668, Springer, 1978, 127-132.
  • [6] E. Glasner, B. Host and D. Rudolph, Simple systems and their higher order self-joinings, Israel J. Math. 78 (1992), 131-142.
  • [7] F. Hahn and W. Parry, Some characteristic properties of dynamical systems with quasi-discrete spectrum, Math. Systems Theory 2 (1968), 179-198.
  • [8] E. Hewitt and K. A. Ross, Abstract Harmonic Analysis II, Springer, New York, 1970.
  • [9] B. Host, Mixing of all orders and pairwise independent joinings of systems with singular spectrum, Israel J. Math. 76 (1991), 289-298.
  • [10] B. Host, J.-F. Méla et F. Parreau, Analyse harmonique des mesures, Astérisque 135-136 (1986).
  • [11] K. Itô, Stochastic Processes I (Russian transl.), Izdat. Inostr. Lit., Moscow, 1960.
  • [12] A. Iwanik et J. de Sam Lazaro, Sur la multiplicité $L^p$ d'un automorphisme gaussien, C. R. Acad. Sci. Paris Sér. I 312 (1991), 875-876.
  • [13] A. del Junco and M. Lemańczyk, Simple systems are disjoint from Gaussian systems, Studia Math. 133 (1999), 249-256.
  • [14] A. del Junco, M. Lemańczyk and M. K. Mentzen, Semisimplicity, joinings and group extensions, Studia Math. 112 (1995), 141-164.
  • [15] A. del Junco and D. Rudolph, On ergodic actions whose self-joinings are graphs, Ergodic Theory Dynam. Systems 7 (1987), 531-557.
  • [16] M. Ledoux, Inégalités isopérimétriques et calcul stochastique, in: Séminaire de Probabilités XXII, Lecture Notes in Math. 1321, Springer, 1988, 249-259.
  • [17] M. Lemańczyk and F. Parreau, On the disjointness problem for Gaussian automorphisms, Proc. Amer. Math. Soc. 127 (1999), 2073-2081.
  • [18] M. Lemańczyk and J. de Sam Lazaro, Spectral analysis of certain compact factors for Gaussian dynamical systems, Israel J. Math. 98 (1997), 307-328.
  • [19] P. Leonov, The use of the characteristic functional and semi-invariants in the ergodic theory of stationary processes, Dokl. Akad. Nauk SSSR 133 (1960), 523-526 (in Russian); English transl.: Soviet Math. Dokl. 1 (1960), 878-881.
  • [20] W. Mackey, Borel structures in groups and their duals, Trans. Amer. Math. Soc. 85 (1957), 134-169.
  • [21] D. Newton, On Gaussian processes with simple spectrum, Z. Wahrsch. Verw. Gebiete 5 (1966), 207-209.
  • [22] J. Neveu, Processus aléatoires gaussiens, Presses Univ. Montréal, 1968.
  • [23] W. Parry, Topics in Ergodic Theory, Cambridge Univ. Press, 1981.
  • [24] M. Queffélec, Substitution Dynamical Systems - Spectral Analysis, Lecture Notes in Math. 1294, Springer, 1988.
  • [25] D. J. Rudolph, An example of a measure-preserving map with minimal self-joinings and applications, J. Anal. Math. 35 (1979), 97-122.
  • [26] T. de la Rue, Entropie d'un système dynamique gaussien: Cas d'une action de $ℤ^d$, C. R. Acad. Sci. Paris Sér. I 317 (1993), 191-194.
  • [27] T. de la Rue, Systèmes dynamiques gaussiens d'entropie nulle, lâchement et non lâchement Bernoulli, Ergodic Theory Dynam. Systems 16 (1996), 1-26.
  • [28] T. de la Rue, Rang des systèmes dynamiques gaussiens, Israel J. Math. 104 (1998), 261-283.
  • [29] V. V. Ryzhikov, Joinings, intertwining operators, factors and mixing properties of dynamical systems, Russian Acad. Sci. Izv. Math. 42 (1994), 91-114.
  • [30] Ya. G. Sinai, The structure and properties of invariant measurable partitions, Dokl. Akad. Nauk SSSR 141 (1961), 1038-1041.
  • [31] J.-P. Thouvenot, Une classe de systèmes pour lesquels la conjecture de Pinsker est vraie, Israel J. Math. 21 (1975), 208-214.
  • [32] J.-P. Thouvenot, The metrical structure of some Gaussian processes, in: Proc. Conf. Ergodic Theory and Related Topics II (Georgenthal, 1986), Teubner Texte Math. 94, Teubner, Leipzig, 1987, 195-198.
  • [33] J.-P. Thouvenot, Some properties and applications of joinings in ergodic theory, in: Ergodic Theory and its Connections with Harmonic Analysis (Alexandria, 1993), London Math. Soc. Lecture Note Ser. 205, Cambridge Univ. Press, 1995, 207-235.
  • [34] J.-P. Thouvenot, Utilisation des processus gaussiens en théorie ergodique, Astérisque 236 (1996), 303-308.
  • [35] V. S. Varadarajan, Geometry of Quantum Theory, vol. II, Van Nostrand, 1970.
  • [36] W. Veech, A criterion for a process to be prime, Monatsh. Math. 94 (1982), 335-341.
  • [37] M. Vershik, On the theory of normal dynamic systems, Soviet Math. Dokl. 144 (1962), 625-628.
  • [38] A. M. Vershik, Spectral and metric isomorphism of some normal dynamical systems, ibid., 693-696.
  • [39] R. Zimmer, Ergodic group actions with generalized discrete spectrum, Illinois J. Math. 20 (1976), 555-588.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.bwnjournal-article-fmv164i3p253bwm
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.